Skip to main content
eScholarship
Open Access Publications from the University of California

A case of de novo palmoplantar psoriasis with psoriatic arthritis and autoimmune hypothyroidism after receiving nivolumab therapy

  • Author(s): Elosua-González, Marta
  • Pampín-Franco, Ana
  • Mazzucchelli-Esteban, Ramón
  • Mielgo-Rubio, Xabier
  • Rodriguez-Vásquez, Ximena
  • García-Zamora, Elena
  • López-Estebaranz, Jose Luis
  • et al.
Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International Public License
Abstract

Nivolumab, a monoclonal antibody against the programmed cell death protein 1 (PD-1), has shown promising results in patients with advanced malignancies, including melanoma, lung cancer, and renal cancer. Immune-related adverse events (irAEs) have been reported, including both organ-specific toxicities and skin toxicities. Herein, we report a case of predominantly palmoplantar psoriasis with severe nail involvement, psoriatic arthritis, and autoimmune hypothyroidism after receiving nivolumab treatment for lung cancer. We also summarize the case reports that have been published previously. The knowledge of these irAEs in patients undergoing anti-PD1 therapy is important since it will enable earlier recognition and appropriate management, with the aim of maintaining effective dose without disruption.

Main Content
Current View